# SDR AALA2020041659009

- Difficulty date: March 18, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 19,874 hours, 5,514 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472177228
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CABIN SEAT TRACK BETWEEN FR 61 AND FR 63 AT +Y1292. REPAIRED SEAT TRACK PER EA 304817 AND SRM 53-41-15-300-003.
